# SDR AALA201604279004

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CHAFING ON FIRE DETECTION ELEC WIRING 2621-0076 FROM CONNECTOR 8WE1 TO CONNECTOR 472VN1 ON LT PYLON.  R & R FIRE DETECTION ELEC WIRING 2621-0076 IAW AMM 26-21-02 & ESPM 20-48-21.  PERFORMED OPERATIONAL CHECK OF ENG E BOTTLE LOW PRESS INDICATING CIRCUIT & TEST IS OK IAW AWM 26-21-00-710-002-A.
